# SDR SWAA2023050319990

- Difficulty date: March 22, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE AFT POSITION BS 695 AND BL 0 CENTER SECTION 2023-208572<[01] REPLACED ANGLE LOC FLOOR STRUCTURE AFT POSITION BS 695 AND BL 0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNS OFF BELOW;[02] CORRECTED STEP 1: (DWG ADDED) REPLACED ANGLE LOC FLOOR STRUCTURE AFT POSITION BS 695 AND BL 0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9112 SHEET 27 REV- SEE INDIVIDUAL SIGNS OFF BELOW;[03] REPLACED ANGLE LOC FLOOR STRUCTURE AFT POSITION BS 695 AND BL 0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9112 SHEET 27 REV- SEE INDIVIDUAL SIGNS OFF BELOW
